# SDR UHLA201506250501

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 23,674 hours, 21,096 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX6000078
- Condition: Leaking
- Location: Hyd System
- Part time: 2,951 hours, 1,853 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A HYD SYSTEM 2 LOW QUANTITY EICAS MESSAGE.  THE QRH PROCEDURES WERE FOLLOWED, THE SYSTEM CONTINUED SHOWING DECLINING LEVELS OF HYDRAULIC FLUID, AND THE CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL, UNSCHEDULED LANDING.  MAINTENANCE FOUND THE ENGINE DRIVEN HYDRAULIC PUMP NR 2 TO BE LEAKING AND R & R THE PUMP AFTER WHICH ALL OPS AND LEAK CHECKS WERE GOOD.  NO FURTHER DEFECTS HAVE BEEN NOTED.
